Supermodular functions and the complexity of MAX CSP. / Cohen, David; Cooper, Martin; Jeavons, Peter; Krokhin, Andrei.

In: Discrete Applied Mathematics, Vol. 149, 2005, p. 53-72.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Supermodular functions and the complexity of MAX CSP. / Cohen, David; Cooper, Martin; Jeavons, Peter; Krokhin, Andrei.

In: Discrete Applied Mathematics, Vol. 149, 2005, p. 53-72.

Research output: Contribution to journalArticlepeer-review

Harvard

Cohen, D, Cooper, M, Jeavons, P & Krokhin, A 2005, 'Supermodular functions and the complexity of MAX CSP', Discrete Applied Mathematics, vol. 149, pp. 53-72. https://doi.org/10.1016/j.dam.2005.03.003

APA

Cohen, D., Cooper, M., Jeavons, P., & Krokhin, A. (2005). Supermodular functions and the complexity of MAX CSP. Discrete Applied Mathematics, 149, 53-72. https://doi.org/10.1016/j.dam.2005.03.003

Vancouver

Cohen D, Cooper M, Jeavons P, Krokhin A. Supermodular functions and the complexity of MAX CSP. Discrete Applied Mathematics. 2005;149:53-72. https://doi.org/10.1016/j.dam.2005.03.003

Author

Cohen, David ; Cooper, Martin ; Jeavons, Peter ; Krokhin, Andrei. / Supermodular functions and the complexity of MAX CSP. In: Discrete Applied Mathematics. 2005 ; Vol. 149. pp. 53-72.

BibTeX

@article{20202eecf0eb43a7bed9fb2b2a8efc40,
title = "Supermodular functions and the complexity of MAX CSP",
author = "David Cohen and Martin Cooper and Peter Jeavons and Andrei Krokhin",
note = "Earlier version appeared as Identifying efficiently solvable cases of Max CSP \http://web.comlab.ox.ac.uk/oucl/research/areas/constraints/publications/STACS04maxCSP.ps in: Proceedings of STACS'04, Lecture Notes in Computer Science 2996 (2004)",
year = "2005",
doi = "10.1016/j.dam.2005.03.003",
language = "English",
volume = "149",
pages = "53--72",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",

}

RIS

TY - JOUR

T1 - Supermodular functions and the complexity of MAX CSP

AU - Cohen, David

AU - Cooper, Martin

AU - Jeavons, Peter

AU - Krokhin, Andrei

N1 - Earlier version appeared as Identifying efficiently solvable cases of Max CSP \http://web.comlab.ox.ac.uk/oucl/research/areas/constraints/publications/STACS04maxCSP.ps in: Proceedings of STACS'04, Lecture Notes in Computer Science 2996 (2004)

PY - 2005

Y1 - 2005

U2 - 10.1016/j.dam.2005.03.003

DO - 10.1016/j.dam.2005.03.003

M3 - Article

VL - 149

SP - 53

EP - 72

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

ER -